# SDR DALA1029851503

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 84,145 hours, 17,246 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEFT CDU FAILED ACCOMPANIED BY A SMALL WISP OF SMOKE.  SMELL AND SMOKE DISSIPATED, CIRCUIT BREAKER WAS PULLED.  MAINTENANCE REMOVED LEFT CDU AND CLEANED DEBRIS.  NO SMELL OR SMOKE IN AREA.  SYSTEM OPERATION IS NORMAL.  (2010-D1292) (DL76G102946)
